# SDR UALA2011122807137

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,656 hours, 9,313 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

EPR INDICATION (ENGINE) - BLANK  MSG01- ACTIVE CRUISE MODE DEPENDENT; PROBE HEAT (L ENG) POWER IS NOT AVAILABLE. DB- ELECTRONIC ENGINE CONTROL (L ENG, CH A)  MSG-7361011 ACTIVE ER MODE.  ACCCOMPLISHED PROBE HEAT TEST PER FIM 77-11-812 AND FAILED.  FOUND 115V AT DM73005A.  RESISTANCE AT D71028J 12.3 OHMES.  CHECKED FOR SHORTS TO GROUND AND NONE FOUND.  CHECKED CONTINUITY THROUGH PLUGS DM73005F TO D71028P AND GOOD AND NO SHORTS.  PROBE HEATS DURING TEST, SUSPECT ERU AT FAULT.
